On the weak observability property for the one-dimensional wave equation with a point nonstationary observation operator
Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1318-1325
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_8_a4,
author = {E. K. Kostousova},
title = {On the weak observability property for the one-dimensional wave equation with a point nonstationary observation operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1318--1325},
year = {1991},
volume = {27},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_8_a4/}
}
TY - JOUR AU - E. K. Kostousova TI - On the weak observability property for the one-dimensional wave equation with a point nonstationary observation operator JO - Differencialʹnye uravneniâ PY - 1991 SP - 1318 EP - 1325 VL - 27 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_8_a4/ LA - ru ID - DE_1991_27_8_a4 ER -
%0 Journal Article %A E. K. Kostousova %T On the weak observability property for the one-dimensional wave equation with a point nonstationary observation operator %J Differencialʹnye uravneniâ %D 1991 %P 1318-1325 %V 27 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1991_27_8_a4/ %G ru %F DE_1991_27_8_a4
E. K. Kostousova. On the weak observability property for the one-dimensional wave equation with a point nonstationary observation operator. Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1318-1325. http://geodesic.mathdoc.fr/item/DE_1991_27_8_a4/